# SDR QXEA2014043000371

- Difficulty date: April 30, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 10,946 hours, 11,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: AB544DDFS428
- Condition: Damaged
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR IS DIFFICULT TO OPEN.    R & R AFT SERVICE DOOR HANDLE MECHANISM BEARINGS IAW AMM 52-41-01-000-802, 52-41-01-400-802.  DOOR OPS CHECKED GOOD.  RETURNED TO SERVICE.
